# SDR MWEA050064

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 48,394 hours, 43,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Forward Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING IN FORWARD CABIN G2 AISLE AREA, WIRES ARE MISROUTED AND IS MISSING PROTECTIVE TRACK PIECE FROM CENTER TO RIGHT WALL.  SECURED EMERGENCY FLOOR TRACK LIGHTING WIRES AT FORWARD CABIN INTO THE NEW WIRE PROTECTION TRACKS, OPERATIONS CHECKED GOOD.
